A model of maximal oxygen transport in amphibians

S.S. Hillman, P.C. Withers

Research output: Contribution to journalArticle

Original languageEnglish
JournalFederation Proceedings
Volume44
Issue number3
Publication statusPublished - 1985

Cite this

@article{35473d61927844ffae0c86062101fcaf,
title = "A model of maximal oxygen transport in amphibians",
author = "S.S. Hillman and P.C. Withers",
year = "1985",
language = "English",
volume = "44",
journal = "Federation Proceedings",
number = "3",

}

A model of maximal oxygen transport in amphibians. / Hillman, S.S.; Withers, P.C.

In: Federation Proceedings, Vol. 44, No. 3, 1985.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A model of maximal oxygen transport in amphibians

AU - Hillman, S.S.

AU - Withers, P.C.

PY - 1985

Y1 - 1985

M3 - Article

VL - 44

JO - Federation Proceedings

JF - Federation Proceedings

IS - 3

ER -